Please use this identifier to cite or link to this item: http://lib.udau.edu.ua/handle/123456789/1440
Title: On special first-type almost geodesic mappings of affine connection spaces preserving a certain tensor
Authors: Березовський, Володимир Євгенійович
Berezovskii, V. E.
Keywords: almost geodesic line
almost geodesic mapping
affine connection space
Riemann tensor
Issue Date: 2015
Publisher: Pleiades Publishing
Citation: V. E. Berezovskii, N. I. Guseva, J. Mikesh, “On Special First-Type Almost Geodesic Mappings of Affine Connection Spaces Preserving a Certain Tensor”, Mathematical Notes, September 2015, Volume 98, Issue 3, pp 515-518
Abstract: В настоящей работе изучаются частные случаи канонических почти геодезических отображений первого типа пространств аффинной связности. Основные уравнения рассматриваемых отображений сведены к замкнутой системе типа Коши в ковариантных производных. Установлено количество существенных параметров, от которых зависит общее решение. Приведен пример таких отображений.
URI: http://lib.udau.edu.ua/handle/123456789/1440
http://link.springer.com/article/10.1134/S0001434615090175?no-access=true
ISSN: 0001-4346; 1573-8876
Appears in Collections:Наукові матеріали кафедри

Files in This Item:
File Description SizeFormat 
B_2_4.txt302 BTextView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.